# SDR UIEA2015123100802

- Difficulty date: December 31, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 68,668 hours, 11,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 86994
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK STATION 0560, EMER LIGHT INOPERATIVE.  R & R BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
